# SDR AALA202407228032

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N419AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10017
- Aircraft time: 14,374 hours, 3,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Loose
- Location: L1 Door Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN DOOR SLIDE DIFFICULT TO ARM. TIGHTENED NUT AND SCREW ON L1 DOOR SLIDE LEVER PER AMM 52-10-00.
